# SDR DALA2019122097439

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 72,848 hours, 28,320 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Condition: Corroded
- Location: Bs 1535-1540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5641, L/P 1408753) AFT CARGO COMPT STR28L IS CORRODED BETWEEN F.S 1535 TO F.S 1540. CORRECTIVE ACTION: CUT OUT DAMAGED SECTION IAW B757 SRM 53-00-03 FIG 201. FABRICATED AND INSTALLED REPAIR PARTS IAW B757 SRM 51-40-02 AND B757 SRM 53-00-03-2R.
